# SDR 99ZZZM574

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Strip
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 18 TRIM STRIP FOR UNDER RIGHT BULKHEAD BADLY CORRODED, REPLACED.  REMOVED AND REPLACED FRAME 18 TRIM STRIP.
